American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] W. M. Kantor and K. Magaard. Black box exceptional groups of Lie type. Trans. Amer. Math. Soc. 365 (2013) 4895-4931.
Abstract, references, and article information   
View Article: PDF

[2] L. Naughton and G. Pfeiffer. Computing the table of marks of a cyclic extension. Math. Comp. 81 (2012) 2419-2438.
Abstract, references, and article information   
View Article: PDF

[3] Marston Conder and Colin Maclachlan. Compact hyperbolic 4-manifolds of small volume. Proc. Amer. Math. Soc. 133 (2005) 2469-2476. MR 2138890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alexander Hulpke. Conjugacy classes in finite permutation groups via homomorphic images. Math. Comp. 69 (2000) 1633-1651. MR 1659847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Greg Butler. An inductive schema for computing conjugacy classes in permutation groups . Math. Comp. 62 (1994) 363-383. MR 1208219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Persi Diaconis and Daniel Rockmore. Efficient computation of the Fourier transform on finite groups . J. Amer. Math. Soc. 3 (1990) 297-332. MR 1030655.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1